# SDR UPS07M50629

- Difficulty date: June 29, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING IN THE AREA OF THE LAST SLAT, HAS DEEP GOUGES, HARD CONTACT WITH OUTER/LAST SLAT.  AFFECTED AREA DEEP GOUGES REMOVED & SMOOTHED.  ORG THK 0.060" MATL REMAINN 0.024" MATL REMOVED 0.036" FOUND EXCEED LIMIT SRM 57-00-01 FIG 3 VI R38.  SKIN TRIM OUT EN1463-07.  SKIN REMOVED EN1463-07.  HFEC C/O & FOUND NO CRACK.  NEW SKIN FAB EN1463-07 USE MATL 6061-0-0.063.  WELDING C/O ON RT WING SKIN FAB AREA EN1463-07.  L/E SKIN O/B CONTACT OUTER SLAT INSTALLED.
